# SDR DALA2023011000190

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 84,456 hours, 14,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REST EMERGENCY LIGHTS INOP.   R&R CREW REST EMERGENCY LIGHT POWER SUPPLY PER B767-400 AMM 33- 51. (AND BATTERY) OPS CHK NML.
